# SDR HALA2020112300112

- Difficulty date: November 15, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 43,125 hours, 6,813 cycles
- System (JASC): 5270 · Door Warning System
- Part: Cover
- Condition: Detached
- Location: Pressure Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR CABIN PRESSURE LIGHT COVER CAME OFF.  CORRECTIVE ACTION: RESECURED 1R DOOR CABIN PRESSURE INDICATION LIGHT COVER, PER AMM 52-71.
